Call 0333 016 3030 or make an enquiry today!

Re: Question about aspirin

Welcome to our online community

Take a look around and read through the conversations our members are having.

If you would like to participate, it is easy to join the Streamline Surgical family: simply click here to register.

Once you are a member of our online family, you can talk about whatever you want, from considering weight loss surgery to life post surgery. Simply browse the conversations to join one or start your own if you prefer.

#48765
Lauren
Keymaster

@bikerchris 34424 wrote:

Quick question, I’ve been taking ibuprofen for a few days and because I don’t normally need pain relief, I completely forgot that it’s not recommended post bypass. Then last night I suffered bad stomach pain, bad enough to make me nauseous and keep me awake for 4 hours. It was only once the pain started that I linked possible cause and effect.

Anyway I feel ok now, I’ve managed some breakfast and no return of pain. However, am I likely to have damaged myself, temporarily or permanently? Should I see a doc or speak to the streamline nurse? An added complication being I’m on holiday this week so would need to find a local gp who can see me.

I think I’m just seeking reassurance, anyone?

Chris x

Hi Chris.

I’m highly allergic to aspirin and especially ibuprofen so I have no experience of using it after a bypass.

My advice to you would be to phone the Streamline nurse as it’s possible that your own GP might also have no frame of reference concerning bariatric surgery.

Always better to be safe than sorry, especially when you are off on your hollibobs.

Doodah x

Search Forums

Login

Recent Topics

Book your appointment
by clicking here

In the media